# SDR DALA2017052604238

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UPPER SURFACE (MID SECTION) AT FWD MOVABLE FLAP VANE, LH WING (SM)(AI). NR 00197 DENT ON UPPER SURFACE (MID SECTION) AT FWD MOVABLE FLAP VANE, LH WING WAS MEASURED, DENT 1 DIAMETER 1" AND DEPTH 0.034" THEREFORE IS WITHIN LIMITS PER B-717 SRM 57-53-01-1A, EQUIPMENT USED P/N: 543-402 VENCE: 17OCT17 S/N 1177, DETAIL VISUAL INSPECTION (DVI) AND TAP-TEST WAS PERFORMED, ADITIONAL DAMAGE WAS NOT FOUND PER B-717 SRM 57-53-01-1A PAR. FOR VISUAL INSPECTION SEE REFERENCE LOG 0037896 PER SRM 57-53-01-1A PAR 2.B.  (LP #0037908)
